Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Viscosity solution")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 853

  • Page / 35
Export

Selection :

  • and

The vanishing viscosity method in two-phase Stefan problems with nonlinear flux conditionsKENMOCHI, N; PAWLOW, I.North-Holland mathematics studies. 1989, Vol 160, pp 211-243, issn 0304-0208, 33 p.Article

Semicontinuous viscosity solutions for Hamilton-Jacobi equations with convex HamiltoniansBARRON, E. N; JENSEN, R.Communications in partial differential equations. 1990, Vol 15, Num 12, pp 1713-1742, issn 0360-5302, 30 p.Article

Remarks on elliptic singular perturbation problemsISHII, H; KOIKE, S.Applied mathematics & optimization. 1991, Vol 23, Num 1, pp 1-15, issn 0095-4616, 15 p.Article

Viscosity solutions of Hamilton-Jacobi equations in infinite dimensions. IV: Hamiltonians with unbounded linear termsCRANDALL, M. G; LIONS, P. L.Journal of functional analysis. 1990, Vol 90, Num 2, pp 237-248, issn 0022-1236, 12 p.Article

Uniqueness criteria for viscosity solutions of fully nonlinear elliptic partial differential equationsJENSEN, R.Indiana University mathematics journal. 1989, Vol 38, Num 3, pp 629-667, issn 0022-2518, 39 p.Article

A limiting viscosity approach for the Riemann problem in isentropic gas dynamicsSLEMROD, M; TZAVARAS, A. E.Indiana University mathematics journal. 1989, Vol 38, Num 4, pp 1047-1074, issn 0022-2518, 28 p.Article

On the local semiconcavity of the solutions of the eikonal equationALBANO, Paolo.Nonlinear analysis. 2010, Vol 73, Num 2, pp 458-464, issn 0362-546X, 7 p.Article

DERIVATION OF THE ARONSSON EQUATION FOR C1 HAMILTONIANSCRANDALL, Michael G; CHANGYOU WANG; YIFENG YU et al.Transactions of the American Mathematical Society. 2009, Vol 361, Num 1, pp 103-124, issn 0002-9947, 22 p.Article

Viability of moving sets for a nonlinear Neumann problemMATICIUC, Lucian; RASCANU, Aurel.Nonlinear analysis. 2007, Vol 66, Num 7, pp 1587-1599, issn 0362-546X, 13 p.Article

A Priori Estimate for Convex Solutions to Special Lagrangian Equations and Its ApplicationJINGYI CHEN; WARREN, Micah; YU YUAN et al.Communications on pure and applied mathematics. 2009, Vol 62, Num 4, pp 583-595, issn 0010-3640, 13 p.Article

Limits as p → ∞ of p-Laplacian problems with a superdiffusive power-type nonlinearity: Positive and sign-changing solutionsCHARRO, Fernando; PARINI, Enea.Journal of mathematical analysis and applications. 2010, Vol 372, Num 2, pp 629-644, issn 0022-247X, 16 p.Article

Hamilton-Jacobi characterization of the state constrained valueCLARKE, F. H; STEM, R. J.Nonlinear analysis. 2005, Vol 61, Num 5, pp 725-734, issn 0362-546X, 10 p.Article

Fully nonlinear Neumann type boundary conditions for first-order Hamilton-Jacobi equationsBARLES, G; LIONS, P. L.Nonlinear analysis. 1991, Vol 16, Num 2, pp 143-153, issn 0362-546X, 11 p.Article

Viscosity solution of fully nonlinear second-order elliptic partial differential equationsISHII, H; LION, P. L.Journal of differential equations (Print). 1990, Vol 83, Num 1, pp 26-78, issn 0022-0396, 53 p.Article

A discussion about the homogenization of moving interfacesCARDALIAGUET, P; LIONS, P.-L; SOUGANIDIS, P. E et al.Journal de mathématiques pures et appliquées. 2009, Vol 91, Num 4, pp 339-363, issn 0021-7824, 25 p.Article

Convergence of the trinomial tree method for pricing European/American optionsJAEMIN AHN; MINSU SONG.Applied mathematics and computation. 2007, Vol 189, Num 1, pp 575-582, issn 0096-3003, 8 p.Article

A remark on the existence of viscosity solutions for quasilinear elliptic equationsTERSENOV, Aris.Nonlinear analysis. 2006, Vol 65, Num 1, pp 230-241, issn 0362-546X, 12 p.Article

Viscosity solutions of fully nonlinear second-order equations and optimal stochastic control in infinite dimensions. III: Uniqueness of viscosity solutions for general second-order equationsLIONS, P. L.Journal of functional analysis. 1989, Vol 86, Num 1, pp 1-18, issn 0022-1236, 18 p.Article

Small noise asymptotics for invariant densities for a class of diffusions: A control theoretic viewBISWAS, Anup; BORKAR, Vivek S.Journal of mathematical analysis and applications. 2009, Vol 360, Num 2, pp 476-484, issn 0022-247X, 9 p.Article

Exponentially growing solutions of parabolic Isaacs' equationsSTRÖMBERG, Thomas.Journal of mathematical analysis and applications. 2008, Vol 348, Num 1, pp 337-345, issn 0022-247X, 9 p.Article

Wavefront propagation for reaction-diffusion systems of PDEBARLES, G; EVANS, L. C; SOUGANDIS, P. E et al.Duke mathematical journal. 1990, Vol 61, Num 3, pp 835-858, issn 0012-7094, 24 p.Article

A remark on the definitions of viscosity solutions for the integro-differential equations with Lévy operatorsARISAWA, Mariko.Journal de mathématiques pures et appliquées. 2008, Vol 89, Num 6, pp 567-574, issn 0021-7824, 8 p.Article

Multi-asset investment-consumption model with transaction costsZHAO, Xiao-Yan; NIE, Zan-Kan.Journal of mathematical analysis and applications. 2005, Vol 309, Num 1, pp 198-210, issn 0022-247X, 13 p.Article

Interior W2,p estimates for solutions of the Monge-Ampere equationCAFFARELLI, L. A.Annals of mathematics. 1990, Vol 131, Num 1, pp 135-150, issn 0003-486X, 16 p.Article

Absolutely minimizing Lipschitz extension with discontinuous boundary dataCAO, F.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1998, Vol 327, Num 6, pp 563-568, issn 0764-4442Article

  • Page / 35